# SDR F3LA200100071

- Difficulty date: May 10, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 43,066 hours, 27,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK, INSPECTION REPORTED AFT CARGO FLOOR SUPPORT BETWEEN BS 767 AND BS 787, RBL 3, CORRODED AND BENT.  FABRICATED AND INSTALLED REPLACEMENT FLOOR SUPPORT AND ANGLES PER SRM 53-00-53, 53-10-53 AND SOPM 20-41-02.
